Ecosystem adaptation: Do ecosystems maximise resilience?

File Size Format
19674_1.pdf 102Kb Adobe PDF View
Title Ecosystem adaptation: Do ecosystems maximise resilience?
Author Cropp, Roger Allan; Gabric, Albert Jerome
Year Published 2002
Publisher Ecological Society of America
Citation Ecology, Vol. 83(7), pp. 2019-2026
Peer Reviewed Yes
Published Yes
Publisher URI http://esapubs.org/esapubs/journals/ecology.htm
Alternative URI http://dx.doi.org/10.1890/0012-9658(2002)083[2019:EADEMR]2.0.CO;2
Copyright Statement Copyright 2002 Ecological Society of America. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Atmospheric Environment Research Centre; Australian Rivers Institute
Faculty Faculty of Environmental Sciences
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice